# SDR CA980415012

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-22
- Engine: Pwa JT8D7B
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 714810
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

(CAN) DURING ENGINE SPOOL-UP IN PREPARATION TO TAKEOFF, NR 1 ENGINE EXPERIENCED MULTIPLE COMPRESSOR STALLS.  AIRCRAFT RETURNED TO THE RAMP.  ENGINE INSPECTED FOR DAMAGE AND F.O.D.  NO DISCREPANCIES FOUND.  FUEL PRESSURIZATION AND DUMP VALVE ADJUSTED.   ENGINE RUN-UP TO CONFIRM OPERATION AFTER ADJUSTMENTS.  ACCELERATION CHECK, CONFIDENCE CHECK, AND POWER LEVER RESPONSE CHECKED SERVICEABLE.  AIRCRAFT RELEASED FOR SERVICE.
